# SDR SWAA2025122238200

- Difficulty date: November 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED AT BS 540; BL0 - RBL 24.75. FAULT RESOLVED ON OTHER FAULT, SEE TTG8Q018V1LJ.
